# SDR FDEA202403290440

- Difficulty date: March 29, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N297FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41068
- Aircraft time: 16,413 hours, 7,273 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 114T21706
- Condition: Misaligned
- Location: Rt Le
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H L/E NOSE FORMER ANGLE MALFORMED AND HAS MORE THAN .037" GAP TO LEADING EDGE SKIN. ENGINEERING   CONTACTED PER SEQUENCE 708 AND RECOMMENDS REPLACEMENT.  REF. SEQ 708 ON SAME WO FOR REPLACEMENT OF FORMER AT OSS 441 IAW FDX E.O.#:H-5720-E0368563C,  WING-SECONDARY STRUCTURE-NOSE FORMER INSTALL MODIFICATION, STEP 4.  MINOR ALTERATION.
